# SDR 9518109613

- Difficulty date: November 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N613NW
- Make and model: Doug DC-9-32
- Aircraft serial: 47438
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE CHECK, FOUND TOP AND BOTTOM BULBS MISSING IN THE EMERGENCY EXIT LIGHT AT THE FORWARD ENTRANCE DOOR.  INSTALLED BULBS AND OPERATIONAL CHECK GOOD.
